IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1249

Title: Fractional Calculus of the Generalized Wright Function
Authors: Kilbas, Anatoly
Keywords: Riemann-Liouville Fractional Integrals and Derivatives
Generalized Wright Function
Wright And Bessel-Maitland Functions
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 2, (2005), 113p-126p
Abstract: The paper is devoted to the study of the fractional calculus of the generalized Wright function pΨq(z) defined for z ∈ C, complex ai, bj ∈ C and real αi, βj ∈ R (i = 1, 2, · · · p; j = 1, 2, · · · , q) by the series pΨq (z) It is proved that the Riemann-Liouville fractional integrals and derivative of the Wright function are also the Wright functions but of greater order. Special cases are considered.
Description: Mathematics Subject Classification: 26A33, 33C20.
URI: http://hdl.handle.net/10525/1249
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num2-2005-113p-126p.pdf183.15 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback